# SDR AALA202106169009

- Difficulty date: June 14, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 65,658 hours, 24,847 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: L3 Door Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER IS REPORTED WOBBLY. SECURED 3L DOOR ARMING LEVER AND PERFORMED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
